# SDR AALA20140707001

- Difficulty date: July 6, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N659AA
- Make and model: Boeing 757223
- Aircraft serial: 24617
- Aircraft time: 69,761 hours, 24,296 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cooling Duct
- Condition: Blocked
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

THE WEATHER RADAR WAS TURNED ON & THE RADAR SCREENS WERE COVERED WITH STATIC.  FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED THE RADAR ANTENNA ASSEMBLY, NO HELP.  REMOVED BLOCKAGE INSIDE EQUIPMENT COOLING DUCT.  SYS GND CHECKED NORMAL OPERATION CLOSED.
